# SDR DALA2025030501715

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 56,266 hours, 39,462 cycles
- Engine: Rroyce BR700715C130
- Engine time: 55,477 hours, 39,771 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Stiff
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9519 -ATB/FUME/DE- DURING CLIMB OUT AT ABOUT 10K FEET, THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO MEM DUE TO UNKNOWN ODOR THROUGHOUT THE CABIN. CORRECTIVE ACTION: MAINTENANCE DISCOVERED THAT THE BUFFER AIR VALVE ON THE #2 ENGINE WAS VERY STIFF IN IT'S OPERATION AND REPLACED IT. THE ODOR WAS REMOVED AND THE AIRCRAFT RETURNED TO SERVICE. (LP #7109314)
